Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2014 (2014), Article ID 592513, 12 pages.
Positive Periodic Solution for the Generalized Neutral Differential Equation with Multiple Delays and Impulse
By using a fixed point theorem of strict-set-contraction, which is different from Gaines and Mawhin's continuation theorem and abstract continuation theory for -set contraction, we established some new criteria for the existence of positive periodic solution of the following generalized neutral delay functional differential equation with impulse: . As applications of our results, we also give some applications to several Lotka-Volterra models and new results are obtained.
J. Appl. Math., Volume 2014 (2014), Article ID 592513, 12 pages.
First available in Project Euclid: 2 March 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Luo, Zhenguo; Luo, Liping; Zeng, Yunhui. Positive Periodic Solution for the Generalized Neutral Differential Equation with Multiple Delays and Impulse. J. Appl. Math. 2014 (2014), Article ID 592513, 12 pages. doi:10.1155/2014/592513. https://projecteuclid.org/euclid.jam/1425305566